# SDR SWIA201230703

- Difficulty date: May 11, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 34,821 hours, 48,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY OVERHEAD EMERGENCY COURTESY LIGHTS ARE OUT.  (FLT 6327)  RELAMPED EMERGENCY LIGHTS.
